# SDR DHL2002721513

- Difficulty date: August 3, 2002
- Submitted: August 31, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WHEEL WELL CASTING FRAME BS 930 CRACKED TO O/B FWD FLANGE, O/B AFT FLANGE ALSO I/B FLANGE.  REMOVED CRACKED STA 930 FRAME RT.  LOCATED AND DRILLED-UP NEW STA 930 FRAME R.  INSTALLED NEW STA 930 FITTING RT.
